# SDR R61A2021041600341

- Difficulty date: March 28, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 32,282 hours, 23,869 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17165056601
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB, CRACK FOUND AT RIB 11.  R/H HORIZONTAL STAB, CRACK AT RIB 11, REPAIR CARRIED OUT UNDER THE TASK CARD 170EO-55-10-0004.
